| Model Number |
CCWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138); Visual Disturbances (2140); Twitching (2172)
| Date of Event |
05/22/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure in the left eye, on (b)(6) 2025 the patient experienced blurry vision and eye twitching.On (b)(6) 2025, the patient experienced dysphotopsia and continued to report blurred vision and eye twitching.The surgeon stated the product had caused or contributed to the events.Refractive miss was recalculated after consulting expert opinion with recommendation to exchange the lens and place a toric lens from the same company.Clinical reason for explant was stated as dysphotopsia.The iol was exchanged for a toric model from the same company with a different diopter lens four weeks following the initial implant procedure.It was not reported whether the patient's issues were resolved, but there was no harm to the patient post lens exchange.Additional information was requested.
Additional Manufacturer Narrative
The product was not returned.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.The account indicated the use of qualified associated products.The root cause for the reported complaint appears to be related to a calculation error.Information was provided that, in the surgeon's opinion, the event was related to a refractive miss.It was reported the surgeon consulted with the expert opinion program and a recommendation was made to exchange the lens.The account indicated the product was not available to evaluate.Each lens is subjected to a 100 percent assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Additional information was provided that the company, 16.0 diopter (add power +2.2/+3.2) lens was replaced with a company (1.50cyl), 14.5 diopter (add power +2.2/+3.2) lens.Due to the exchange of a non-toric lens to a 1.5 lower diopter, toric lens, this may suggest that the replacement lens model was an improved choice for the patient's vision needs.It was reported the patient had pre-existing dry eye syndrome and hypersensitive retinopathy.No additional information has been provided at this time.The manufacturer internal reference number is: (b)(4).